The Lupus Forum banner
1 - 5 of 5 Posts

·
SAM M
Joined
·
42 Posts
Discussion Starter · #1 ·
Hi all, started Plaq in May 09 at first felt great but now realise that is was probably just a good patch in symptoms rather than any effects from the Plaquenil !
The end of June and all of July passed me by as was so ill couldnt actually do anything ! Incredible weakness to weak to breath, talk, eat walk was literally holding my head up with my hands as it felt too heavy for my neck !. Went away for a few days last week and the journey was quite a long one got to lunch time and realised i hadnt taken my meds and then thought actually i feel quite good best i,d felt for about 6 weeks !!!. Decided not to take my my meds that day and see how i felt its now been a week and i feel somewhere near normal ( normal as in before meds )
Tried to make an appointment with the docs to discuss but was not a MEDICAL EMERGENCY ! so as yet haven,t been able to get any medical advice.
When i looked at the possible side effects of Plaquenil it was all that i was sufferering the leaflet said if you suffer any of the following symptoms stop taking them and seek urgent medical advice !!! So thats where im at at the moment stopped taking them but have yet to get medical advice. Anyone have any advice for me ? anyone suffered anything similar ?

I have to say that i wouldn,t suggest anyone stopping their meds before taking medical advice though !!!! :eek:

Sam xxx
 

·
SAM M
Joined
·
42 Posts
Discussion Starter · #2 ·
Forgot to mention !

Also forgot to mention the scariest symptoms ! Eyesight has been awful couldnt see a thing at one point for about 3 seconds ( longest 3 seconds ever ! ) everything sort of cracked and faded out then came back again but sort of dull ! And i was at work and answered the phone and could not find my voice ! dont know if i forgot how to talk or my voice wasnt there ! but totally panicked and came home in floods of tears ! VERY VERY SCARY !:sad: X
 

·
Registered
Joined
·
3,471 Posts
Sam, as for stopping the plaq, that wouldnt scare me, i never thought it helep me till i went off it for some weekssssssssssssssss!! then i knew it did help a little,

but as for all my other drugs i would never just stop, as i know it could kill me anyway, but as your was only plaq and is the first port of call for sle, i dont think it would harm you and yes side effects from drung do happen, but like you say your going to be seeing your GP?? all the best Lin xxxxxxxxx
 

·
Premium Member
Joined
·
7,567 Posts
I really think you need to discuss this with your doctor. I woulod try to see my gp or rheumy asap. Let us know how you get on.

Take care

Deb
 

·
Administrator
Joined
·
10,208 Posts
Hi Sam,

Contact your doctor's office again and let them know about your eyesight and speech problem. That definitely needs to be investigated.

Take care,
Lazylegs
 
1 - 5 of 5 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top